New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Mouth ulcers connected to pill?
1 Replies
Dusky - January 11

I've been on the Cilest pill for about 3 years now, but in the last year or so I've found I've been getting mouth ulcers around the time of my period. They might be the week before or the week after but I generally get them at least once a month without fail.
I saw my GP about this but he was clueless and said that mouth ulcers are not normally caused by hormones.
I was just wondering if anyone else had experience similar issues?
Thanks.

 

lisaroy1 - March 25

It is due to the fact that the amount of heat in the body increases during the periods so you might be getting ulcers due to this

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question